Journal Article

Optimal guaranteed-cost control of discrete-time nonlinear uncertain systems

ANDREY V. SAVKIN and IAN R. PETERSEN

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 14, issue 4, pages 319-332
Published in print December 1997 | ISSN: 0265-0754
Published online December 1997 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/14.4.319
Optimal guaranteed-cost control of discrete-time nonlinear uncertain systems

Show Summary Details

Preview

The paper presents a result on state-feedback optimal guaranteed-cost control for a class of nonlinear uncertain discrete-time systems. The problem of optimal guaranteed-cost control being considered is defined over a finite time interval. The uncertainty class considered in the paper involves structured uncertainties which are required to satisfy a certain ‘averaged-sum quadratic constraint’. This uncertainty class combines aspects of norm-bounded and stochastic uncertainty descriptions. The solution to the optimal guaranteed-cost control problem is obtained by solving a parametrized dynamic-programming equation.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.